# SDR IPXA2014022482031

- Difficulty date: February 3, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 15,655 hours, 10,353 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N14621
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C8 INSPECTION, MAIN DECK FRAME INNER FLANGE, HAS A SCREW STRIKE BS 1640 S15-16L.     REPAIRED IAW EO 5310-53324-A.
